I had been taking 125 mg of pamelor for close to 20 years with no signs of depression or anxiety. My husband died a year ago, after a short, but fierce battle with lung cancer and my doctors have changed my meds to lexapro (10 mg daily), gabapentin (900 mg daily) and also given me ativan and seroquel to take when needed for anxiety and to help me sleep.
I take the ativan almost daily (0.5 mg) and the seroquel when needed, but feel this is far too much medication to control my anxiety. What can I do?
i am so sorry that you lost your spouse it is so sad to lose one you love i have been through that also did you ask your doctor to change your meds was the old meds working if it was working tell your dr to put you back on the meds you were on 20 years is a long time and i take a med i have been on a long time and the dr said to change a med that you have been on 19 years would not do so if he wont change you back go to a different dr dont put yourself on anything untill you talk with the dr it might hurt your system lots of luck jo
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.